Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
ISSN-L : 1340-9050
Upper Bounds of Universally Concyclic Numbers
Masahiko TOKI
Author information
JOURNAL OPEN ACCESS

2024 Volume 30 Issue 1 Pages 54-67

Details
Abstract

Let Γ be any integral lattice in the Euclidean plane. For n>0, the universally concyclic number uc(Γ,n) is defined by the square of the minimum value among the radii of the circles that pass through exactly n points of Γ. In this paper, we give upper bounds of those numbers.

Content from these authors
© 2024 The Author(s)

Creative Commons CC BY: This is an Open Access article distributed under the terms of the Creative Commons Attribution-NoDerivatives 4.0 International License
https://creativecommons.org/licenses/by/4.0/
Previous article Next article
feedback
Top